# SDR SWAA2022032342910

- Difficulty date: October 20, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 27,118 hours, 11,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUT OUT; FWD CORNER SCUFF PLATE IS CRACKED AT EDGE / REPLACEMENT OF THE FWD CARGO DOOR FWD SCUFF PLATE BEING TRANSFERRED TO CUSTOMER ROUTINE CARD 753-140-00-01Y
